RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1971, Volume 85(127), Number 2(6), Pages 201–223 (Mi msb3205)  

This article is cited in 14 scientific papers (total in 14 papers)

Uniqueness theorems in homology theory

E. G. Sklyarenko


Abstract: For suitable sets of axioms, uniqueness theorems are proved in the following categories: a) countable locally finite polyhedra and proper mappings; b) metrizable compacta; c) locally compact second-countable spaces and proper mappings; d) Hausdorff spaces whose compact subspaces are metrizable; e) paracompact weakly locally contractible spaces.
Bibliography: 11 titles.

Full text: PDF file (2768 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1971, 14:2, 199–218

Bibliographic databases:

UDC: 513.83
MSC: 55B40
Received: 09.06.1970

Citation: E. G. Sklyarenko, “Uniqueness theorems in homology theory”, Mat. Sb. (N.S.), 85(127):2(6) (1971), 201–223; Math. USSR-Sb., 14:2 (1971), 199–218

Citation in format AMSBIB
\Bibitem{Skl71}
\by E.~G.~Sklyarenko
\paper Uniqueness theorems in homology theory
\jour Mat. Sb. (N.S.)
\yr 1971
\vol 85(127)
\issue 2(6)
\pages 201--223
\mathnet{http://mi.mathnet.ru/msb3205}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=287534}
\zmath{https://zbmath.org/?q=an:0214.21701}
\transl
\jour Math. USSR-Sb.
\yr 1971
\vol 14
\issue 2
\pages 199--218
\crossref{https://doi.org/10.1070/SM1971v014n02ABEH002613}


Linking options:
  • http://mi.mathnet.ru/eng/msb3205
  • http://mi.mathnet.ru/eng/msb/v127/i2/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. G. Sklyarenko, “On the theory of generalized manifolds”, Math. USSR-Izv., 5:4 (1971), 845–857  mathnet  crossref  mathscinet  zmath
    2. S. V. Petkova, “On the axioms of homology theory”, Math. USSR-Sb., 19:4 (1973), 597–614  mathnet  crossref  mathscinet  zmath
    3. V. G. Miryuk, “Homology and cohomology of sets and their neighborhoods”, Math. USSR-Sb., 21:2 (1973), 303–315  mathnet  crossref  mathscinet  zmath
    4. S. V. Petkova, “Nekotorye teoremy edinstvennosti v teorii gomologii i kogomologii”, UMN, 28:3(171) (1973), 195–196  mathnet  mathscinet  zmath
    5. A. È. Kharlap, “Local homology and cohomology, homology dimension and generalized manifolds”, Math. USSR-Sb., 25:3 (1975), 323–349  mathnet  crossref  mathscinet  zmath
    6. I. A. Shvedov, “On Aleksandrov's obstruction theorem”, Russian Math. Surveys, 31:5 (1976), 194–197  mathnet  crossref  mathscinet  zmath
    7. E. G. Sklyarenko, “On homology theory associated with the Aleksandrov–Čech cohomology”, Russian Math. Surveys, 34:6 (1979), 103–137  mathnet  crossref  mathscinet  zmath
    8. E. G. Sklyarenko, “Some applications of the functor $\varprojlim^1$”, Math. USSR-Sb., 51:2 (1985), 367–387  mathnet  crossref  mathscinet  zmath
    9. E. G. Sklyarenko, “On the nature of homological products and duality”, Russian Math. Surveys, 49:1 (1994), 151–215  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. E. G. Sklyarenko, “Hyper(co)homology for exact left covariant functors and a homology theory for topological spaces”, Russian Math. Surveys, 50:3 (1995), 575–611  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. Lisica J., “Strong Bonding Homology and Cohomology”, Topology Appl., 153:2-3 (2005), 394–447  crossref  isi
    12. T. Fernández, A. Quintero, “Dendritic generalized Peano continua”, Topology and its Applications, 153:14 (2006), 2551  crossref
    13. T. Fernández-Bayort, A. Quintero, “Homotopic properties of confluent maps in the proper category”, Topology and its Applications, 156:18 (2009), 2960  crossref
    14. U.H.. Karimov, Dušan Repovš, “On Nerves of Fine Coverings of Acyclic Spaces”, Mediterr. J. Math, 2014  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:266
    Full text:104
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020